# SDR AALA20101101DFW02

- Difficulty date: October 31, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 47,611 hours, 5,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 31C ESCAPE PATH LIGHT HAS ONE BULB INOPERATIVE.  REPLACED LAMP FOR ESCAPE PATH LIGHT AT SEAT 31C.  OPS CHECKS NORMAL.
